# SDR AALA20120114DFW01

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 67,768 hours, 35,626 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED PRESSURIZATION FAILED DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RESEATED LOOSE CONNECTOR ON PRESSURE CONTROL PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
